# SDR YENA2024042400662

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 10,572 hours, 1,990 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#115, JFK-SFO. (ETOPS) 'STATUS PAGE DISPLAYS MAINTENANCE/AIR BLEED ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); PERFORMED BITE TEST OF EBAS IAW AMM 36-11-00. NO FAULTS NOTED ON BMC 1+ 2. THIS CLEARS THE MDDR. MX-4 UPDATED. PLACARD RMVD
